# SDR A6WA200940002

- Difficulty date: January 2, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 24,524 hours, 21,146 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER GEAR SELECTED UP AFTER TAKEOFF FOLLOWED QRH.  AIR RETURN DUE TO MKE INDICATED RED X-MARKS 10 SECONDS AFTER GEAR RETRACTION.  FOUND NLG OLEO STRUT LOW REF SUPP 08-067 SERVICED NLG SHOCK STRUT WITH OIL AND NITROGEN PER AMM 12-12-32 TR 12-122.  OPS TEST LNDG GEAR EXTENSION REF GOOD PER AMM 32-30-00.
